Advanced search
Start date
Betweenand
(Reference retrieved automatically from Google Scholar through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Length-bounded disjoint paths in planar graphs

Full text
Author(s):
van der Holst‚ H. ; De Pina‚ JC
Total Authors: 2
Document type: Journal article
Source: DISCRETE APPLIED MATHEMATICS; v. 120, n. 1, p. 251-261, 2002.
FAPESP's process: 96/04505-2 - Structural and algorithmic aspects of combinatorial objects
Grantee:Yoshiharu Kohayakawa
Support type: Research Projects - Thematic Grants